# SDR IPXA2020061156416

- Difficulty date: June 5, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 55,664 hours, 18,194 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11 CRACK ON FUSELAGE SKIN AND CHORD STRAP NEAR STA 1725.5.  REPAIR IAW SRID:4-4801590830, EO B767-5330-76807-A AND UPS EO B767-5330-24301-F.
